# SDR DALA2019112096788

- Difficulty date: November 17, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 49,860 hours, 21,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 25d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5655, L/P 6568074) WHITE EMERGENCY LIGHT BROKEN AT SEAT 25D. CORRECTIVE ACTION: REPLACED BROKEN HOUSING. OPS CHECKED GOOD.
